# SDR ASAA2017061621101

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 18,008 hours, 5,836 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL WILL NOT EXTINGUISH.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-62, TASK 801.  PACK TEMP CONT BITE, FOUND LT RAM AIR DOOR FAULT ON BITE AND PREVIOUS FLT. ACCOMPLISHED VERIFY AND REST ON BOX SYSTEM,  PASSED CHECKS ON BITE PRV FLT AND VERIFY SUCCESSFUL GROUND VERIFICATION ACCOMPLISHED.
